# SDR 98ZZZX231

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N42752
- Make and model: Piper PA-34-200
- Aircraft serial: 347450172
- System (JASC): 5711 · Wing Spar
- Part: Rib
- Part number: 7850002
- Condition: Broken
- Location: Ws 69.24
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FALSE SPAR AND WING RIB AT STA 69.24 ON THE LEFT WING WERE FOUND BROKEN AT THE 100-HOUR INSPECTION.  SUBMITTER BELIEVES IT WAS CAUSED BY A HARD OR FAST LANDING, ALTHOUGH NONE WERE REPORTED.  AD 73-11-02 REFERS TO THIS PROBLEM, HOWEVER, DOES NOT APPLY TO THIS S/N ACFT.  PIPER KIT 760-696V IS INSTALLED.  REPAIR WILL BE DONE BY INSTALLATION OF NEW RIB AND FAKE SPAR.
